# SDR AWXA200501122

- Difficulty date: September 5, 2005
- Submitted: September 28, 2005
- Operation: Air carrier
- Aircraft: N634AW
- Make and model: Airbus A320-231
- Aircraft serial: 091
- Aircraft time: 50,658 hours, 22,530 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Part number: D53475765200
- Condition: Corroded
- Location: Bs 60-62
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - MAJOR REPAIR - DURING C4 CHECK DISCOVERED GALVANIC CORROSION AROUND NUT PLATE LOCATED ON BULK CARGO DOOR SEAL FROM FS 60 TO FS 62 AT STRINGER 38R.  RE-WORK OF DAMAGED AREA WAS FOUND TO BE OUT OF LIMITS IAW AIRBUS 320 SRM 53-41-49 PG 103, FIG 101.  MAINTENANCE CUT OUT DAMAGED AREA FROM FS 60 TO FS 62 AT STRINGER 38R IAW AIRBUS 320 SRM 51-41-49 PAGE 203.  FABRICATED DOUBLER AND FILLER IAW AIRBUS 320 SRM 53-41-49.  INSTALLED FABRICATED REPAIR PARTS FROM FS 60 TO FS 62 AT STRINGER 38R IAW AIRBUS 320 SRM 51-42-11 AND 53-41-49 FIG 203.
